# SDR USAA920080840

- Difficulty date: March 27, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3003
- Part serial: 0003
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR - C4 CHECK - A 5" CRACK ON RIGHT O/B FLAP BOTTOM SKIN AT O/B EDGE.  REPAIRED IAW SRM 57-53-01 FIG 201, REPAIR 4.
